# SDR ASAA2014021006819

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 27,725 hours, 8,442 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATED FOLLOWED QRH AND LIGHT RESET WITH MASTER CAUTION.  CAPTAINS PITCH BAR ON F/O FAILED AND CB SENSOR EXC AC TRIPPED.   RESET CIRCUIT BREAKER ON PANEL P-18-1 C-5 "SENSOR-EXC-AC" IAW AMM 20-60-01-860-801.  PERFORMED BITE TEST OF INTEGRATED FLIGHT SYS ACCESSORY UNIT IAW AMM 22-11-37-400-801.  TEST COMPLETED AND PASSED WITH NO FAILURES.  GROUND VERIFICATION SATISFACTORY.
